The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 66, Issue 1, 2009
Metadata
 

Existence and uniqueness of periodic solutions for a delay differential equation with piecewise constant arguments
Haihua Liang and Gen-Qiang Wang
pp. 1–12
Abstract | Full-Text PDF (86 KB) | Metadata

Existence of solutions for a third-order boundary value problem with p-Laplacian operator and nonlinear boundary conditions
De-Xiang Ma and Shu-Zhen Sun
pp. 13–27
Abstract | Full-Text PDF (114 KB) | Metadata

Existence of a renormalized solution for a class of nonlinear parabolic equations in Orlicz spaces
Elhoussine Azroul, Hicham Redwane and Mohamed Rhoudaf
pp. 29–63
Abstract | Full-Text PDF (221 KB) | Metadata

A class of integral domains whose integral closures are small submodules of the quotient field
David E. Dobbs
pp. 65–70
Abstract | Full-Text PDF (60 KB) | Metadata

Stability criteria for certain third order nonlinear delay differential equations
Cemil Tunç
pp. 71–80
Abstract | Full-Text PDF (84 KB) | Metadata

The counting hierarchy in binary notation
Gilda Ferreira
pp. 81–94
Abstract | Full-Text PDF (135 KB) | Metadata

Multilinear functionals of Schatten class type and approximation numbers
Cristiane de Andrade Mendes
pp. 95–105
Abstract | Full-Text PDF (94 KB) | Metadata

An existence theorem for a perturbed singular elliptic problem
Giovanni Anello
pp. 107–114
Abstract | Full-Text PDF (77 KB) | Metadata

On simple Filippov superalgebras of type B(0, n), II
Alexander P. Pojidaev and Paulo Saraiva
pp. 115–130
Abstract | Full-Text PDF (145 KB) | Metadata